On varieties of 3-Algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 6 (2) 1984, pp. 73–78
(Received: 1984-01-12 )

G.M. Piacentini Cattaneo

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On varieties of 3-Algebras

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.